MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE TAG THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES GORE TAG THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM454520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
It was reported to gore that the patient had previously undergone a procedure to treat a thoracic aortic dissection on an unknown date in 2009.On (b)(6) 2019, the patient presented for a procedure to treat a proximal extension of the previously treated thoracic aortic dissection.A conformable gore® tag® thoracic endoprosthesis was implanted, with the proximal end landing at the left subclavian artery.The patient tolerated the procedure.The physician believes the dissection was part of natural disease progression.
 
Additional Manufacturer Narrative
B5: additional information added to provide date of original implant and identity of devices implanted.H10/h11: lot # 05309934 and 05276991 were implanted on 2017233-2019-012532009.It is unknown which of the two devices was associated with the subsequent dissection, so both are being reported.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that the patient had previously undergone a procedure to treat a thoracic aortic dissection on (b)(6) 2009.Conformable gore® tag® thoracic endoprosthesis 05309934/tg4020 and 05276991/tg4010 were implanted.On (b)(6) 2019, the patient presented for a procedure to treat a proximal extension of the previously treated thoracic aortic dissection.A conformable gore® tag® thoracic endoprosthesis was implanted, with the proximal end landing at the left subclavian artery.The patient tolerated the procedure.The physician believes the dissection was part of natural disease progression.
 
Additional Manufacturer Narrative
A4: patient weight: asku.A5a: ethnicity: added ethnicity.B7: other relevant history: added patient health history and medications.D1: brand name: corrected brand name.
 
Additional Manufacturer Narrative
H6: conclusions code - code revised from 67 to 22.
 
Additional Manufacturer Narrative
D1: brand name - corrected to gore tag® thoracic endoprosthesis.

Brand Name
GORE TAG THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9482123
Report Number2017233-2019-01253
Device Sequence Number10877559
Product Code MIH
UDI-Device Identifier00733132647002
UDI-Public00733132647002
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2022
Device Model NumberTGM454520
Device Catalogue NumberTGM454520
Device Lot Number05309934
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date12/26/2019
01/29/2020
02/17/2020
02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR